Advertisement -- Learn more about ads on this site.


    MZPERSEVERANCE   29,474
SparkPoints
25,000-29,999 SparkPoints
 
 
Supplement Addiction

Wednesday, June 20, 2012

I really think I am addicted to ST John's Wart, 5-HTP and DHEA, I could probably go on. Since my late 30's I've been experiencing really bad mood swings (horrible mood swings emoticon emoticon emoticon) and by 40, it was on. I probably should have gone to the doctor's, but I am a self proclaimed physician so I decided to treat myself. Anyway, I attempted to stop taking St. John's Wart (slowly weaning my self off). Well last week was my 1st week not taking any and I was fine. No road rage, no Co-worker rage, nothing. Well yesterday, NO FOOD and NO SUPPLEMENTs made Lynn a very ugly girl. So this morning, I'm back on my self prescribed meds...I think I will be on these for the long haul.
SHARE
  Member Comments About This Blog Post:

BEAUTYFUL-1 8/31/2012 12:25PM

    Girl, Thanks for the post. I'm throwing mine out today!

Report Inappropriate Comment
MRSBLAK27 6/22/2012 3:51PM

  It's probably time for you to see a Doctor and let them help you workout a plan for vitamin's...

I can get hormonal a week before TOM and I take the St. John then - it does help

Report Inappropriate Comment
SPARKLE1908 6/21/2012 7:05PM

    Be careful...I have had other friends to take St. Johns Wart and it seemed to help them...

Report Inappropriate Comment
MZSASSY 6/20/2012 9:39PM

    I think you should go get it checked out.

Report Inappropriate Comment
SONYALATRECE 6/20/2012 11:34AM

    Oh no! Be careful and wean off slowly. Your body has adjusted to the supplements.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by MZPERSEVERANCE